Doctor insights on:
Cause Of Pepcid Overdose
None: But take medications only as instructed.Get a more detailed answer ›
Avoid triggers : Several things can exacerbate your symptoms and you need to figure out your triggers. Some triggers for gerd are eating too quickly, eating late at night, foods that are spicy, fried or tomato base, eating chocolate or mint or caffeine products. If no improvement, you should follow with your doctor or a gastroenterologist. ...Read more
Might an h2 blocker like Pepcid (famotidine) to cause a bowel obstruction or even a partial bowel obstruction?
More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for which I assume you're taking Pepcid (famotidine). Optimizing acid suppression may prove helpful, but persistent symptoms warrant evaluation please. ...Read more
Been getting acid reflux (felt in neck) daily. Indicative of something detrimental? Could tea and/or yogurt cause this? 10mg Pepcid (famotidine) AC stops it.
Acid reflux per se: is not detrimental and is treatable..HOWEVER an evaluation by a Gastroenterologist is probably a good idea since some esophageal; disorders need special attention (eg "Barrett's esophogas") Hope this helps! Dr Z ...Read more
How and why does Pepcid (famotidine) cause low blood counts? Is this common? How do I know if this will happen to me? I may have ulcers. My docs wont tell me.
Unusual: Low blood counts from Pepcid (famotidine) must be rare if at all. What is your blood count now? Give us the results. Your doctor is expected to share your medical information with you and address any questions that you have. If he/she does not make a change as there are plenty of good doctors who will take good care of you! ...Read more
Can I take Pepcid (famotidine) AC everyday for GERD? Instead of Prilosec. I heard Prilosec can cause negative side effect with long term use
Will Pepcid or Zantac (ranitidine) relieve the gas caused by my anti-inflammatory medication Diclofenac?
Ive had gastritis for two weeks. I think the cause was taking doxycycline tablets without water. I am taking Pepcid (famotidine) now, how much longer will this go?
Variable: General info: Symptoms of gastritis due to an irritant like doxycycline generally improve within days of stopping the irritant. Proton pump inhibitors (eg.omeprazole/Prilosec) help healing much more than treatment with H2 blockers (eg Pepcid). Persistent symptoms need clinic evaluation for possible ulcers, or for H. pylori infection which can delay healing & is treated with a combination of meds. ...Read more
Digestive enzymes, medication Pepcid (famotidine) and anything related cause me to be very hungry even on a a full stomach. What could cause this? Normal?Abnormal
Large range of possibilities: There are a large range of possibilities that could cause that to be occurring. First, some ulcers can make people feel a hunger type of pain. You should make sure your doctor has checked for this. Also, depending on what you are eating, some people have postprandial hypoglycemia, which just means that sugar levels fall after eating, causing the hunger. ...Read more
Monday went to ER. RMQ pain was treated w Ancef Pepcid (famotidine) IV. Abd sono says Hepatomegaly. Does this cause so much pain? Was I misdiagnosed. Pain won't go
Is pepcid (famotidine) better to take than prilosec? Ive heard prilosec can cause magnesium deficiency and pepcid (famotidine) generally has no adverse side effects. True?
Chest pain down left arm through back for over a week, likely caused from gastritis should I go to ER or just keep taking pepcid (famotidine)? Hematocrit was 37
Depends: If your symptoms are bearable and you're confident of the diagnosis, the er won't be of much value. You'd be better off calling the one who prescribed Pepcid (famotidine) and ask for a more potent schedule, strength, or medication. If you're in distress and need immediate relief or reduction of discomfort, then that's why we have ers. ...Read moreSee 1 more doctor answer
Prilosec for 15yrs,weaned off cause benign gastric polyps. Tried pepcid, Zantac (ranitidine) didn't help reflux. Safe to go back to Prilosec which I know helps me.
Gastric polyps: Benign gastric polyps are common in patients on long-term Prilosec. As the name suggests, they are benign and do not cause long-term issues. If you are unable to control your reflux with any medicines besides Prilosec, then it would likely be safe for you to go back on it. You should discuss this with your gastroenterologist before making the change. Good luck. ...Read more
- Talk to a doctor live online for free
- Pepcid overdose signs
- Pepcid overdose medication
- Pepcid overdose in children
- Ask a doctor a question free online
- Does pepcid cause constipation?
- Does pepcid cause bloating?
- Cause of pepcid allergy
- Does pepcid cause a sore tongue?
- Pepcid overdose